# SDR IPXA2018121736987

- Difficulty date: December 11, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft serial: 64252
- Aircraft time: 4,900 hours, 680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0490124
- Condition: Damaged
- Location: Bs 700-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN DAMAGED BETWEEN BS 700 TO 840, STRINGER 11R TO 14R.  ACCOMPLISHED A TEMP REPAIR IAW EA 747-5330-01-A7566, REV I/R, AND  EO B747-5330-70924-A.  MAJOR.
